# SDR AALA2019081209015

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 56,270 hours, 25,198 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fault Light
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LEFT CENTER TANK PUMP FAULT. MAINTENANCE PERFORMED TSM 28-21-00-810-813-A. FOUND NO C/B OR GFI TRIPPED. FUNCTIONAL TEST NORMAL. NO FAULTS NOTED.
